Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Primitive Groups with a Determination of the Primitive Groups of Degree 20

Elizabeth R. Bennett
American Journal of Mathematics
Vol. 34, No. 1 (Jan., 1912), pp. 1-20
DOI: 10.2307/2370108
Stable URL: http://www.jstor.org/stable/2370108
Page Count: 20
  • Download PDF
  • Add to My Lists
  • Cite this Item
Primitive Groups with a Determination of the Primitive Groups of Degree 20
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 26 references.

[Footnotes]
  • *
    Galois, Œuvres publiés par E. Picard, Paris, 1897, pp. 11, 53
  • This reference contains 2 citations:
    • Jordan, Paris (Comptes Rendus, Vol. LXXIX (1874), p. 1150
    • Encyclopédie des Sciences Mathématique, Vol. I, p. 564
  • *
    Jordan, Traite' des Substitutions, p. 284.
  • Miller, Proc. London Math. Soc., Vol. XXVIII, pp. 535, 536.
  • Rietz, AMERICAN JOURNAL OF MATHEMATICS, VOl. XXVI, pp. 5, 6.
  • §
    Miller, Proc. London Math. Soc., Vol. XXVIII, p. 536.
  • *
    Burnside, Theory of Groups, p. 187
  • Miller, Proc. London Math. Soc., Vol. XXVIII, p. 536.
  • *
    Miller, Bull. Amer. Math. Soc., 6 (1899-1900), p. 104.
  • *
    Dyck, Math. Ann., XXII (1883), pp. 84-86, pp. 105-106.
  • Cauchy, Exercises d' analyse, 3 (1844), p. 250.
  • C. Jordan, Bulletin de la Société Mathématique de France, Vol. I (1873), pp. 40-71 and pp. 175-221.
  • §
    Manning, Trans. Amer. Math. Soc., Vol. X (1909), p. 252.
  • *
    Burnside, Theory of Groups, p. 140
  • This reference contains 2 citations:
    • Jordan, C. R., Vol. LXXIII (1871), p. 853
    • Manning, AMERICAN JOURNAL OF MATHEMATICS, VOl. XXVIII (1906), p. 226
  • Rietz, AMERICAN JOURNAL OF MATHEMATICS, Vol. XXVI (1904), p. 6.
  • *
    Miller, Proc. London Math. Soc., Vol. XXVIII, p. 534.
  • *
    Jordan, C. R., Vol. LXXIX, p. 150.
  • Jordan, Liouville's Journal, 2me sér., Vol. XVII, p. 355.
  • *
    Mathieu, Journal de Mathématiques, Vol. V (1860), p. 37.
  • Frobenius, Berliner Sitzungsberichte (1902), pp. 455-459.
  • Miller, Proc. London Math. Soc., Vol. XXVIII, p. 536.
  • §
    Frobenius, Berliner Sitzung8berichte (1902), pp. 455-59.
  • *
    Rietz, AMERICAN JOURNAL, Vol. XXVI (1904), P. 12.
  • *
    Manning, Trans. Amer. Math. Soc., Vol. IV, pp. 351-57.
  • Rietz, AMERICAN JOURNAL OF MATHEMATICS, VOl. XXVI (1904), P. 12.